# SDR HALA9900118

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - LEFT EPR DOES NOT RESPOND TO PWR LEVER MOVEMENT APPROPRIATELY.  TOOK MUCH MORE LEFT POWER LEVER MOVEMENT TO MATCH RIGHT THROTTLE.  LEFT FUEL FLOW WAS APPROX 2000 LBS HIGHER TO MATCH EPR SETTINGS ON RIGHT ENGINE.  OTHER LEFT ENGINE INDICATIONS MATCHED RIGHT ENGINE INDICATIONS WHEN EPR WAS MATCHED.  EXCEPT FOR THROTTLE POSITION, LEFT WAS MUCH HIGHER AND HIGH LEFT FUEL FLOW.  REMOVED AND REPLACED NR 1 ENGINE.  ETR APPROX 1000AM LOCAL.  DURING TEARDOWN FOUND SECONDARY FUEL MANIFOLD RUPTURED.  (M)
